# SDR SWAA2014102233257

- Difficulty date: October 15, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 47,872 hours, 21,380 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 6549892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FITTING CRACKED AT BS 1016 BETWEEN STRINGER 2R TO 6R AT 12 O'CLOCK POSITION.  REPAIRED FITTING IAW SRM.
